# SDR IPXA11564850

- Difficulty date: February 12, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Aircraft time: 18,978 hours, 12,461 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 313N50044
- Condition: Damaged
- Location: Nr 2 Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, NR 2 PYLON UNDERWING FAIRING STRUCTURE, OTBD AFT ACCESS PANEL NR 443ER HAS A DAMAGED FASTENER HOLE, LOCATED AT THE FWD LWR CORNER P/N 313N5004-4.  FABRICATED NEW ACCESS PANEL NR 443ER IAW SRM 51-40-05-0G, SRM 51-40-08-0G, DWG 313N5004, AMM 51-21-10-7 AND AMM 51-21-04-7.
